# SDR 98FDEA00680

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1034 HFEC IND CRACK AT BOTTOM FASTENER HOLE IN LT BS 870 CASTING, 2ND HOLE FROM BOTTOM, 1ST ROW FASTENERS BETWEEN STR 9L AND 10L.  REPAIR ACCOMPLISHED PER EA 7-5310-29685.
